# SDR DALA2022020700765

- Difficulty date: February 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,655 hours, 30,778 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 ELONGATED HOLE FITTING (1 E/A) AND SHEETMETAL (LATERAL PLATE 1E/ A) MOVABLE FAIRING ON RH PYLON. CORRECTIVE ACTION: REPLACED FITTING (1 E/A) AND SHEETMETAL (LATERAL PLATE 1E/A) ON MOVABLE FAIRING RH PYLON AS PER A320 SRM 51-72-11. (2111769)
